# SDR AALA202012219033

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 14,214 hours, 5,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 1355
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTING INOPERATIVE ON MULTIPLE SEATS AND CEILING PANELS.  REPLACED EMERGENCY POWER SUPPLY UNIT (11WL), IAW AMM 33-51-38.  OPERATIONS CHECK GOOD.
